# SDR CA071016015

- Difficulty date: September 17, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A65AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: FF
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE LOST POWER DURING FIREFIGHTING OPERATIONS RESULTING IN A FORCED LANDING.
